# SDR AALA202504280994

- Difficulty date: April 25, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N131NN
- Make and model: Airbus A321-231
- Aircraft serial: 6472
- Aircraft time: 33,597 hours, 10,979 cycles
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Part number: 38762552
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO AMA DUE TO THE FLIGHT CREW REPORTING THAT WITH THE #2 GENERATOR INOPERATIVE AND ON MEL, THE APU AUTO SHUT DOWN IN FLIGHT AT FL 330. THE AIRCRAFT LANDED SAFELY AT AMA AND TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE REPLACED THE APU LOW OIL PRESSURE SWITCH AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 49-94-14.
